ArticleOriginal scientific text
Title
Generic properties of generalized hyperbolic partial differential equations
Authors 1
Affiliations
- Institute of Mathematics, University of Gdańsk, Wita Stwosza 57, 80-952 Gdańsk, Poland
Abstract
The existence and uniqueness of solutions and convergence of successive approximations are considered as generic properties for generalized hyperbolic partial differential equations with unbounded right-hand sides.
Keywords
Darboux problem, generic property, existence and uniqueness of solutions, Bielecki's norms
Bibliography
- A. Alexiewicz and W. Orlicz, Some remarks on the existence and uniqueness of solutions of hyperbolic equations
, Studia Math. 15 (1956), 201-215. - A. Bielecki, Une remarque sur l'application de la méthode de Banach-Caccioppoli-Tikhonov dans la théorie de l'équation s = f(x,y,z,p,q), Bull. Acad. Polon. Sci. Cl. III 4 (1956), 265-268.
- T. Costello, Generic properties of differential equations, SIAM J. Math. Anal. 4 (1973), 245-249.
- G. Darbo, Punti uniti in transformazioni a codominio non compatto, Rend. Sem. Mat. Univ. Padova 24 (1955), 84-92.
- F. S. De Blasi and J. Myjak, Generic properties of hyperbolic partial differential equations, J. London Math. Soc. (2) 15 (1977), 113-118.
- K. Goebel, Thickness of sets in metric spaces and its application in fixed point theory, habilitation thesis, Lublin, 1970 (in Polish).
- P. Hartman and A. Wintner, On hyperbolic partial differential equations, Amer. J. Math., 74 (1952), 834-864.
- A. Lasota and J. Yorke, The generic property of existence of solutions of differential equations in Banach space, J. Differential Equations 13 (1973), 1-12.